Previous |  Up |  Next


Title: Fredholm points of compactly pertubed bounded linear operators (English)
Author: Marek, I.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 17
Issue: 1
Year: 1976
Pages: 65-72
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: physics
MSC: 47A55
MSC: 47B60
idZBL: Zbl 0399.47018
Date available: 2012-10-05T19:31:39Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_017-1976-1_6.pdf 818.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo